Differential and Integral Equations

Boundary stabilization for the stretched string equation

Marius Tucsnak

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 4 (1993), 925-935.

First available in Project Euclid: 31 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 93D15: Stabilization of systems by feedback
Secondary: 35B37 35L70: Nonlinear second-order hyperbolic equations 73D35 73K50


Tucsnak, Marius. Boundary stabilization for the stretched string equation. Differential Integral Equations 6 (1993), no. 4, 925--935. https://projecteuclid.org/euclid.die/1370032243

Export citation